Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 157, NWS Twin Cities, MN

June 27, 2005Isanti County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2005, 5:53 PM CDT for Isanti County, Minnesota. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2005, 5:53 PM CDT (22:53 UTC)
Expired
Jun 27, 2005, 6:45 PM CDT
In force
52 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Isanti County, MN

The radar

The Minneapolis radar (KMPX), 80 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:00 PM CDTTSTM WND DMG11 W Cambridge, MNTREE DOWN ACROSS ROAD 1 N SPENCER BROOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:45 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 272254
SVRMPX
MNC059-280000-
/O.NEW.KMPX.SV.W.0157.050627T2253Z-050628T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 PM CDT MON JUN 27 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ISANTI COUNTY IN EAST CENTRAL MINNESOTA

* UNTIL 700 PM CDT

* AT 553 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 14 MILES
  WEST OF CAMBRIDGE...OR ABOUT 7 MILES SOUTHEAST OF PRINCETON...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMBRIDGE...
  ATHENA...
  ST FRANCIS...
  OXLIP...

LAT...LON 4560 9350 4542 9352 4543 9307 4572 9325

$$

KAT
2 follow-up statements
000 
WWUS53 KMPX 272318
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT MON JUN 27 2005

MNC059-280000-
/O.CON.KMPX.SV.W.0157.000000T0000Z-050628T0000Z/
ISANTI MN-
618 PM CDT MON JUN 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR
ISANTI COUNTY...

AT 612 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL...AND THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF ISANTI...OR ABOUT 6 MILES WEST OF
CAMBRIDGE...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BODUM...CAMBRIDGE...ISANTI 
AND GRANDY.

LAT...LON 4563 9345 4544 9338 4543 9307 4572 9325

$$

KAT
000 
WWUS53 KMPX 272345
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT MON JUN 27 2005

MNC059-272355-
/O.CAN.KMPX.SV.W.0157.000000T0000Z-050628T0000Z/
ISANTI MN-
645 PM CDT MON JUN 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR ISANTI COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING FOR ISANTI COUNTY HAS MOVED OUT 
OF THE WARNED COUNTY AND WEAKENED TO BELOW SEVERE LEVELS. 
THEREFORE...THE WARNING FOR ISANTI COUNTY HAS BEEN CANCELLED.

LAT...LON 4563 9345 4544 9338 4543 9307 4572 9325

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 27, 3:15 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 PM CDT MON JUN 27 2005

.DISCUSSION...
NICE LINE OF THUNDERSTORMS CURRENTLY FIRING MAINLY JUST N OF CWA
ALONG SURFACE COLD FRONT WITH VORT AROUND AXN GIVING IT AN ASSIST.
MORNING AND EARLY AFTERNOON CLOUDS AND SCATTERED PRECIPITATION HAVE
SUPPRESSED CONVECTION IN MUCH OF S MN.  HOWEVER STORMS DEVELOPING IN
UNSTABLE AIRMASS IN IA IN BAND OF STRONGER LOW LEVEL WINDS SHOULD
LIFT INTO S MN.  ALSO SEEING A BAND OF ELEVATED CONVECTION
DEVELOPING ACROSS THE TC METRO AHEAD OF MID LEVEL TROF.  MAY STILL
SEE SOME DEVELOPMENT FARTHER WEST IN SW MN NEAR COLD FRONT NEXT
COUPLE HOURS ONCE SUBSIDENCE IN WAKE OF VORT WEAKENS. VERY
SIGNIFICANT DIFFERENCES BETWEEN NAM AND GFS NEXT COUPLE DAYS IN
HANDING OF PRECIPITATION EVENTS.  BOTH HAVE TRENDED TOWARD INCREASED
PRECIP CHANCES FOR S MN INTO WI ON TUESDAY.  GFS HOWEVER APPREARS
TOO WET WITH TOO STRONG OF A SHORT WAVE MOVING ACROSS AREA.
SIGNIFICANT DIFFERENCES FOR WED/THURSDAY AS WELL WITH NAM 6 TO 12
HOURS FASTER. GFS BRINGS ACROSS A STRONGER AND SLOWER UPPER TROF
ACROSS THE NORTHERN TIER OF STATES.  WENT MORE WITH THE GFS TIMING
NOT BRINGING PRECP INTO EASTERN AREAS TIL AFTN.

&&

LONGER TERM...THURSDAY NIGHT THROUGH MONDAY

RUNNING WITH THE DGEX DUE TO ETA/NAMS PLACEMENT OF CUT OFF LOW JUST
OFF SOUTHERN CA COAST AND SUBTROPICAL RIDGE EXTENDING INTO GREAT
LAKES REGION. MUCH OF EXTENDED LOOKED GOOD EXCEPT FOR DRY SAT
PERIOD. WITH POTENT SURFACE LOW PRESSURE ACROSS CENTRAL GREAT PLAINS
DURING THE DAY ON SATURDAY...AND PROTRUDING WARM FRONTAL BOUNDARY
OVER MUCH OF CWA...DECIDED BETTER PART OF VALOR WAS TO INCLUDE
CHANCE T-STORMS THIS REGION FOR MAJORITY OF SAT. GOOD CHUNK OF FA IN
RIGHT REAR QUAD OF 80KT JET MAX SAT/12Z-18Z. ISENTROPIC OMEGA IN THE
40 TO 50 RANGE...COUPLED WITH 10 TO 30 MB COND PRESSURE DEFICTS AT
THE 310K LEVEL SHOULD ALSO BE NOTED. DGEX THEN SPLITS SURFACE
FEATURE OVR DAKOTAS INTO TWO SYSTEMS...ONE OVR NORTHERN MN AND THE
OTHER OVR KANSAS BY 00Z MON. COLD FRONT PASSES MUCH OF AREA OF
RESPONSIBILITY DURING DAY ON MONDAY...WITH ANOTHER SUMMER 50H RIDGE
BUILDING IN ITS WAKE BY TUES MORNING. RIDGE WILL BUILD DRAMATICALLY
INTO MID WEEK EFFECTIVELY SHUTTING DOWN PCPN CHANCES ACROSS FA
TUE-THU.

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&
Hazardous weather outlook, Jun 27, 5:32 AM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 AM CDT MON JUN 27 2005

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-281100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-
MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD-
RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-
STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
532 AM CDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST TODAY INTO THIS
EVENING...AS A COLD FRONT PUSHES INTO WESTERN MINNESOTA BY AFTERNOON.
AREAS UNDER THE GREATEST RISK OF SEVERE WEATHER...WOULD
GENERALLY BE EAST OF A LINE FROM ABOUT LITTLE FALLS TO
REDWOOD FALLS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL
BE THE PRIMARY THREATS. HOWEVER...A TORNADO OR TWO CANNOT BE
RULED OUT...ESPECIALLY OVER SOUTH CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A VIGOROUS STORM SYSTEM IS STILL EXPECTED TO MOVE THROUGH THE
NORTHERN PLAINS BEGINNING LATE TUESDAY NIGHT INTO WEDNESDAY. THIS
WILL BRING ANOTHER ROUND OF THUNDERSTORMS...SOME OF WHICH COULD
BE SEVERE. STRONG TO SEVERE THUNDERSTORMS COULD ENTER PARTS OF
WEST CENTRAL OR SOUTHWEST MINNESOTA LATE TUESDAY NIGHT...AND THEN
CONTINUE ACROSS THE REST OF SOUTHERN MINNESOTA...AND POSSIBLY
WESTERN WISCONSIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON
AND EVENING.

JPR

In the hours before

Local storm report, Jun 27, 5:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             BECKER                  45.37N 93.87W
06/27/2005  0.75 INCH        SHERBURNE          MN   AMATEUR RADIO

&&

TDK
Local storm report, Jun 27, 5:26 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 S WATKINS             45.27N 94.41W
06/27/2005  1.50 INCH        MEEKER             MN   PUBLIC

&&

TDK
Local storm report, Jun 27, 5:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
528 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 S WATKINS             45.27N 94.41W
06/27/2005  0.75 INCH        MEEKER             MN   PUBLIC

            HAIL BEGAN AS 1.5 INCH HAIL AT 410 PM AND TAPERED OFF TO
            0.75 INCH HAIL BY 435 PM. HAILED FOR 25 MINUTES.

&&

TDK
Local storm report, Jun 27, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 W FAIRHAVEN           45.32N 94.23W
06/27/2005  0.88 INCH        STEARNS            MN   PUBLIC

0503 PM     HAIL             SOUTH HAVEN             45.29N 94.22W
06/27/2005  0.88 INCH        WRIGHT             MN   AMATEUR RADIO

0527 PM     HAIL             ROBBINSDALE             45.03N 93.33W
06/27/2005  1.00 INCH        HENNEPIN           MN   AMATEUR RADIO

            AT NORTH MEMORIAL HOSPITAL.

&&

TDK
Local storm report, Jun 27, 5:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
539 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     5 N BIG LAKE            45.41N 93.75W
06/27/2005                   SHERBURNE          MN   AMATEUR RADIO

            18 INCH DIAMETER TREES DOWN.

&&

TDK
Special weather statement, Jun 27, 5:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
544 PM CDT MON JUN 27 2005

MNZ044>045-050-052>053-WIZ014-280200-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-POLK-
544 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 535 AND HAS ISSUED SEVERE THUNDERSTORM WATCH
540 UNTIL 9 PM CDT FOR THE FOLLOWING AREA...

IN MINNESOTA THE NEW WATCH INCLUDES 5 COUNTIES

IN CENTRAL MINNESOTA

BENTON...

IN EAST CENTRAL MINNESOTA

CHISAGO... ISANTI... KANABEC...
MILLE LACS...

IN WISCONSIN THE NEW WATCH INCLUDES 1 COUNTY

IN NORTHWEST WISCONSIN

POLK...

THIS INCLUDES THE CITIES OF...CAMBRIDGE...CENTER CITY...MORA...
OSCEOLA...PRINCETON AND SAUK RAPIDS.

MNZ042>043-049-272345-
MORRISON-STEARNS-TODD-
544 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE WILL ALLOW SEVERE THUNDERSTORM WATCH
535 TO EXPIRE FOR THE FOLLOWING AREA...

IN MINNESOTA THIS ALLOWS TO EXPIRE 3 COUNTIES

IN CENTRAL MINNESOTA

MORRISON... STEARNS... TODD...

THIS INCLUDES THE CITIES OF...LITTLE FALLS...
LONG PRAIRIE AND ST. CLOUD.

WIZ016-027>028-280200-
CHIPPEWA-EAU CLAIRE-RUSK-
544 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
540 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA...

IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES

IN NORTHWEST WISCONSIN

RUSK...

IN WEST CENTRAL WISCONSIN

CHIPPEWA... EAU CLAIRE...

THIS INCLUDES THE CITIES OF...CHIPPEWA FALLS...
EAU CLAIRE AND LADYSMITH.

MNZ051-057>063-065>070-073>078-082>085-091>093-WIZ015-
023>026-280200-
ANOKA-BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-KANDIYOHI-LE SUEUR-MCLEOD-MARTIN-MEEKER-NICOLLET-RAMSEY-
REDWOOD-RENVILLE-RICE-SCOTT-SHERBURNE-SIBLEY-STEELE-WASECA-
WASHINGTON-WATONWAN-WRIGHT-BARRON-DUNN-PEPIN-PIERCE-ST CROIX-
544 PM CDT MON JUN 27 2005

...SEVERE THUNDERSTORM WATCH NUMBER 536 REMAINS VALID UNTIL 9 PM CDT
FOR THE FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 27 COUNTIES

IN CENTRAL MINNESOTA

KANDIYOHI... MCLEOD... MEEKER...
RENVILLE... SHERBURNE... SIBLEY...
WRIGHT...

IN EAST CENTRAL MINNESOTA

ANOKA... CARVER... DAKOTA...
HENNEPIN... RAMSEY... SCOTT...
WASHINGTON...

IN SOUTH CENTRAL MINNESOTA

BLUE EARTH... BROWN... FARIBAULT...
FREEBORN... LE SUEUR... MARTIN...
NICOLLET... RICE... STEELE...
WASECA... WATONWAN...

IN SOUTHEAST MINNESOTA

GOODHUE...

IN SOUTHWEST MINNESOTA

REDWOOD...

IN WISCONSIN THIS WATCH INCLUDES 5 COUNTIES

IN NORTHWEST WISCONSIN

BARRON...

IN WEST CENTRAL WISCONSIN

DUNN... PEPIN... PIERCE...
ST. CROIX...

THIS INCLUDES THE CITIES OF...ALBERT LEA...BLAINE...BLUE EARTH...
CHASKA...DURAND...ELK RIVER...FAIRMONT...FARIBAULT...GAYLORD...
HASTINGS...HUDSON...HUTCHINSON...LE SUEUR...LITCHFIELD...
MANKATO...MENOMONIE...MINNEAPOLIS...MONTICELLO...NEW ULM...
OLIVIA...OWATONNA...RED WING...REDWOOD FALLS...RICE LAKE...
RIVER FALLS...SHAKOPEE...ST. JAMES...ST. PAUL...ST. PETER...
STILLWATER...WASECA AND WILLMAR.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:40 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns50 min
Jun 27, 4:12 PM CDTSevere Thunderstorm WarningMPXYellow Medicine49 min
Jun 27, 4:29 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright61 min
Jun 27, 5:04 PM CDTSevere Thunderstorm WarningMPXHennepin56 min
Jun 27, 5:07 PM CDTSevere Thunderstorm WarningMPXSherburne53 min
Jun 27, 5:10 PM CDTSevere Thunderstorm WarningMPXRedwood31 min
Jun 27, 5:30 PM CDTSevere Thunderstorm WarningMPXRamsey30 min
Jun 27, 5:32 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright58 min
Jun 27, 6:11 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca49 min
Jun 27, 6:29 PM CDTFlash Flood WarningMPXWright3 hr
Jun 27, 6:34 PM CDTSevere Thunderstorm WarningMPXAnoka41 min
Jun 27, 6:39 PM CDTSevere Thunderstorm WarningMPXRice51 min
Jun 27, 6:40 PM CDTTornado WarningMPXAnoka, Ramsey35 min
Jun 27, 6:52 PM CDTTornado WarningMPXWaseca38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.